[MOL] eyes [02928] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] eyes



   I have been on Tamoxifen since September of 1998 and have developed
some eye problems, such as blurred vision in my left eye. My doctor is
watching my retina closely and sofar no problem. Do I need to be
concerned? I also have felt some weakness and trembling. Could this be a
side-effect of Tamoxifen?




------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------